- 14 May 2010 by Leigh615
- darvocet-n 50
Is this suppose to make your whole body feel numb? My skin feels numb. Its weird.
14 May 2010
It is not supposed to have those reactions. I suggest you call the doctor immediately, you may be allergic to something in it. I wouldn't take anymore of them until you talk to your doctor just in case you are allergic. Good luck hope you are o.k..
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been using Darvocet for 20 years without any side effects. Over the years I have tried everything the doctors came up with for my nerve damage ...
18 answers • 4 Dec 2010
... Vicodin as a pain reliever? I have a bad tooth ache thats why I taking a pain reliever. I've also have taken 3 doses of Ibuprofin 800mgs. ...
1 answer • 10 Jan 2011
I have used it on and off for 20+ years with no bad side affects. I am allergic to Codiene, morphine, nubain, dalautid, hydrocodone, and most ...
1 answer • 23 Mar 2011
Darvoset has worked very well for me in the past but was told it has been banned. I received Tramadol 50 mg to replace Darvoset but it makes my head ...
5 answers • 17 Jul 2012